MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-05
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Chills (2191); Skin Tears (2516)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by critical care nurses in an online survey that a nurse stated that the patient experienced other associated adverse events, localized skin effects thermal dermatitis, hydrogel related skin irritation, pressure related injuries.Skin irritation, skin tears under pads.Patient shivering, and the medical intervention was medication administration increased sedation, bair hugger placed on top of patient while cooling, magnesium administration.While using arctic sun 5000 with pads small (s).The patient did have diabetes, peripheral vascular disease or poor nutritional status.The patient was on steroids or high dose vasopressor therapy.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25691306
Report Number1018233-2026-04306
Device Sequence Number9720110
Product Code DWJ
UDI-Device Identifier00801741080067
UDI-Public(01)00801741080067
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number317-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown